# SDR 2006UALA00107

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 2 SMALL SHARP DENTS IN OUTER SKIN, 14.75 INCHES DOWN FROM UPPER EDGE AND 8.25 INCHES AND 10.25 INCHES AFT OF FWD EDGE.  AFT CARGO DOOR SKIN REPAIRED PER SRM 52-30-01/201.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
